RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Vasil'ev, Dmitrii Gennad'evich

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 12

Number of views:
This page:542
Abstract pages:3604
Full texts:1033
References:316
E-mail:

http://www.mathnet.ru/eng/person19772
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/197745

Publications in Math-Net.Ru
1994
1. A. G. Aslanyan, D. G. Vasil'ev, V. B. Lidskii, “A Formula for the Frequency Counting Function of a Thin Shell of Revolution for the Case of a Simple Turning Point”, Funktsional. Anal. i Prilozhen., 28:4 (1994),  74–77  mathnet  mathscinet  zmath; Funct. Anal. Appl., 28:4 (1994), 282–284  isi
1991
2. D. G. Vasil'ev, M. R. Levitin, V. B. Lidskii, “Forced vibrations of a shell immersed in a viscous compressible fluid”, Funktsional. Anal. i Prilozhen., 25:4 (1991),  93–95  mathnet  mathscinet  zmath; Funct. Anal. Appl., 25:4 (1991), 309–311  isi
1986
3. D. G. Vasil'ev, “Two-term asymptotic behavior of the spectrum of a boundary value problem in the case of a piecewise smooth boundary”, Dokl. Akad. Nauk SSSR, 286:5 (1986),  1043–1046  mathnet  mathscinet  zmath
4. D. G. Vasil'ev, V. B. Lidskii, “Quasiresonances in the problem of forced vibrations of a thin elastic shell interacting with a liquid”, Funktsional. Anal. i Prilozhen., 20:4 (1986),  17–28  mathnet  mathscinet  zmath; Funct. Anal. Appl., 20:4 (1986), 267–276  isi
5. D. G. Vasil'ev, “Asymptotic behavior of the spectrum of a boundary value problem”, Tr. Mosk. Mat. Obs., 49 (1986),  167–237  mathnet  mathscinet  zmath
1984
6. D. G. Vasil'ev, “Two-term asymptotics of the spectrum of a boundary-value problem under an interior reflection of general form”, Funktsional. Anal. i Prilozhen., 18:4 (1984),  1–13  mathnet  mathscinet  zmath; Funct. Anal. Appl., 18:4 (1984), 267–277  isi
1983
7. D. G. Vasil'ev, “Binomial asymptotics of the spectrum of a boundary-value problem”, Funktsional. Anal. i Prilozhen., 17:4 (1983),  79–81  mathnet  mathscinet  zmath; Funct. Anal. Appl., 27:4 (1983), 309–311
8. D. G. Vasil'ev, “Asymptotic behavior of the spectrum of pseudodifferential operators with small parameters”, Mat. Sb. (N.S.), 121(163):1(5) (1983),  60–71  mathnet  mathscinet  zmath; Math. USSR-Sb., 49:1 (1984), 61–72
1981
9. A. G. Aslanyan, D. G. Vasil'ev, V. B. Lidskii, “Frequencies of free vibrations of a thin shell interacting with a liquid”, Funktsional. Anal. i Prilozhen., 15:3 (1981),  1–9  mathnet  mathscinet  zmath; Funct. Anal. Appl., 15:3 (1981), 157–164  isi
1980
10. D. G. Vasil'ev, “Asymptotics of the distribution function of the spectrum of pseudodifferential operators with parameters”, Funktsional. Anal. i Prilozhen., 14:3 (1980),  65–66  mathnet  mathscinet  zmath; Funct. Anal. Appl., 14:3 (1980), 217–219  isi
1979
11. D. G. Vasil'ev, “The frequency distribution function of a shell of revolution immersed in a liquid”, Dokl. Akad. Nauk SSSR, 248:2 (1979),  325–328  mathnet  mathscinet  zmath
1977
12. D. G. Vasil'ev, “On the zeros of the bending deflection function in the theory of free vibrations of shells of revolution”, Dokl. Akad. Nauk SSSR, 237:4 (1977),  764–766  mathnet  mathscinet  zmath

1999
13. M. S. Agranovich, V. I. Arnol'd, D. G. Vasil'ev, M. I. Vishik, I. M. Gel'fand, A. G. Kostyuchenko, L. D. Kudryavtsev, “Victor Borisovich Lidskii (on his 75th birthday)”, Uspekhi Mat. Nauk, 54:5(329) (1999),  197–203  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:5 (1999), 1077–1085  isi
1982
14. L. V. Keldysh, N. V. Nikolenko, A. N. Varchenko, A. S. Kalashnikov, V. L. Berdichevsky, D. G. Vasil'ev, V. B. Lidskii, A. I. Vol'pert, V. M. Kamenkovich, “Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics”, Uspekhi Mat. Nauk, 37:5(227) (1982),  221–226  mathnet
1980
15. N. V. Krylov, M. V. Safonov, V. P. Maslov, L. A. Bunimovich, Ya. G. Sinai, S. M. Kozlov, V. E. Zakharov, A. G. Aslanyan, D. G. Vasil'ev, V. B. Lidskii, R. I. Nigmatulin, V. M. Petkov, “Sessions of the Petrovskii Seminar on differential equations and problems of mathematical physics”, Uspekhi Mat. Nauk, 35:2(212) (1980),  251–256  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019